Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Hypothyroid, lightheadedness, shortness of breath, delayed periods with cramps. On Synthroid, birth control pills. Cause?

HI i have hypothyroidism i stopped taking my 150 grams of synthroid for almost 2 weeks just got back on it but i feel very light headed shaky short on breath and weird could this also be a reason why also im 2 days late on my period, ive been very stressed lately and was prescribed birth control pills to go along with my medicine and also stopped it for 2 weeks just went back on last week but took them all messed up and now i feel cramps but no period
Asked On : Sun, 6 May 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
In the current scenario, the best thing to do is to see a gynecologist, get a complete evaluation and exclude/confirm pregnancy through urine and blood tests along with a trans-vaginal sonogram. Also, please get your thyroid profile and ensure that you are taking a proper maintenance dose to get euthyroid. Your symptoms could mean anything from thyroid insufficiency to your hormonal imbalance caused by the pills. Please remember that you may not be protected this cycle as you have not taken them properly. Hope this helps.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor